Alert archive / Wyoming / High Wind Warnings in 2014

High Wind Warning 25, NWS Riverton, WY

November 22, 2014Johnson County, Wyoming

NWS Riverton, WY issued this high wind warning at Nov 22, 2014, 8:21 PM MST for Johnson County, Wyoming. It took effect at Nov 23, 2014, 5:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2014, 8:21 PM MST (03:21 UTC)
In effect from
Nov 23, 2014, 5:00 AM MST
Expired
Nov 23, 2014, 11:39 AM MST
In force
7 hr
Issued by
NWS Riverton, WY

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WWUS75 KRIW 230321
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
821 PM MST SAT NOV 22 2014

...HIGH WINDS ACROSS NORTHEAST JOHNSON COUNTY SUNDAY...

.STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACKSIDE OF A LOW
PRESSURE SYSTEM OVER THE NORTHERN PLAINS ON SUNDAY. 

WYZ003-019-020-022-230430-
/O.CAN.KRIW.HW.W.0024.000000T0000Z-141123T0700Z/
CODY FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-
INCLUDING THE CITIES OF...CODY...MEETEETSE...JEFFREY CITY...
CASPER
821 PM MST SAT NOV 22 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

A COLD FRONT HAS MOVED THROUGH THE AREA ENDING THE HIGH WINDS. 

$$

WYZ016-017-230430-
/O.CAN.KRIW.HW.A.0022.141123T1500Z-141124T0000Z/
UPPER WIND RIVER BASIN-WIND RIVER BASIN-
INCLUDING THE CITIES OF...DUBOIS...RIVERTON...SHOSHONI
821 PM MST SAT NOV 22 2014

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WATCH. 

A COLD FRONT HAS MOVED THROUGH THE AREA ENDING THE HIGH WINDS. 

$$

WYZ010-231130-
/O.UPG.KRIW.HW.A.0022.141123T1200Z-141124T0000Z/
/O.NEW.KRIW.HW.W.0025.141123T1200Z-141124T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
821 PM MST SAT NOV 22 2014

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...NORTHWEST WIND WILL INCREASE AFTER MIDNIGHT
  AND BECOME STRONG EARLY SUNDAY MORNING. 

* WIND...NORTHWEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 
  MPH. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR LIGHT AND
  HIGH PROFILE VEHICLES ON SUNDAY. IN ADDITION...OBJECTS KEPT
  OUTDOORS MAY BE DAMAGED OR BLOWN AROUND BY THE WIND...TAKE TIME
  TO SECURE LOOSE OBJECTS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
2 follow-up statements
779 
WWUS75 KRIW 230938
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
238 AM MST SUN NOV 23 2014

...HIGH WINDS ACROSS NORTHEAST JOHNSON COUNTY TODAY...

.STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACKSIDE OF A LOW
PRESSURE SYSTEM OVER THE NORTHERN PLAINS TODAY.

WYZ010-232300-
/O.CON.KRIW.HW.W.0025.141123T1200Z-141124T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
238 AM MST SUN NOV 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* SUMMARY AND TIMING...NORTHWEST WIND INCREASE AND BECOME STRONG
  THIS MORNING.

* WIND...NORTHWEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 
  MPH. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR LIGHT 
  AND HIGH PROFILE VEHICLES ON SUNDAY. IN ADDITION...OBJECTS 
  KEPT OUTDOORS MAY BE DAMAGED OR BLOWN AROUND BY THE WIND...
  TAKE TIME TO SECURE LOOSE OBJECTS IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
656 
WWUS75 KRIW 231839
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1139 AM MST SUN NOV 23 2014

...HIGH WIND WARNING CANCELLED...

.WHILE BRISK NORTHWEST WINDS ARE EXPECTED IN NORTHERN JOHNSON
COUNTY THIS AFTERNOON...HIGH WINDS ARE NO LONGER ANTICIPATED.

WYZ010-231945-
/O.CAN.KRIW.HW.W.0025.000000T0000Z-141124T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
1139 AM MST SUN NOV 23 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

WHILE BRISK NORTHWEST WINDS ARE EXPECTED IN NORTHERN JOHNSON
COUNTY THIS AFTERNOON...HIGH WINDS ARE NO LONGER ANTICIPATED.

$$

C.BAKER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 22, 2:10 PM MST, 6 hours 11 minutes earlier.

Area forecast discussion, Nov 22, 2:10 PM MST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
210 PM MST SAT NOV 22 2014

.SHORT TERM...TONIGHT THROUGH SUNDAY

A PACIFIC COLD FRONT APPROACHING WESTERN WYOMING WILL MOVE THROUGH
WESTERN AND CENTRAL WYOMING THROUGH THE NIGHT.  THE SNOW INTENSITIES
WILL DECREASE WITH THE PASSING OF THE COLD FRONT IN THE WESTERN
M0MOUNTAINS.  MOST AREAS EXPERIENCING HIGH WINDS TODAY WILL SEE
WINDS DECREASE AS THEY SHIFT TO THE NORTHWEST. HIGH WIND WATCHES
REMAIN FOR NORTHERN JOHNSON AND THE WIND RIVER BASIN WITH THE
NORTHWEST WINDS AS THESE AREAS FAVOR HIGH WINDS WITH NORTHWEST
WINDS AND COLD AIR ADVECTION. AREAS EAST OF THE CONTINENTAL DIVIDE
CAN EXPECT A QUICK BURST OF SNOWFALL BEHIND THE COLD FRONT WITH
LIGHT ACCUMULATIONS. OVERALL SNOWFALL WILL BE TAPERING OFF
THROUGH THE MORNING WITH SOME LINGERING MOUNTAIN SNOW SHOWERS ON
SUNDAY. TEMPERATURES WILL COOL ABOUT TEN DEGREES FROM TODAY.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY

BEHIND THE MAIN SHORTWAVE THAT WILL BE SWINGING THROUGH THIS
WEEKEND...A SECONDARY PIECE OF ENERGY WILL BE SLIDING DOWN THE BACK
SIDE OF THE MAIN TROUGH AXIS ACROSS THE CWA FAIRLY QUICKLY AROUND
12Z MONDAY. WITH WEAK ISENTROPIC LIFT IN THE WEST AHEAD OF THIS
SYSTEM AS WELL AS SOME WEAK QG FORCING IN THE SOUTHWEST...KEPT IDEA
OF ANOTHER 3 TO 6 INCHES OF SNOWFALL IN THE WESTERN MTNS SUNDAY INTO
MONDAY ALONG WITH ANOTHER 2 TO 3 INCHES IN THE WESTERN VALLEYS. THE
SNOW INTENSITY WILL BEGIN TO DECREASE MONDAY AFTERNOON. DURING THE
TROUHPA...AROUND 12Z MONDAY...THERE WILL BE A BRIEF PERIOD WHEN THE
SNOWFALL SPILLS OVER TO AREAS EAST OF THE DIVIDE WITH THE MOST
SIGNIFICANT SNOWFALL OCCURRING IN THE BIG HORN MTNS WHERE 3 TO 5
INCHES ARE EXPECTED. THE SNOWFALL WILL DECREASE EAST OF THE DIVIDE
IN THE AFTERNOON AS WELL.

THE NEXT ANTICIPATED SNOW EVENT WILL OCCUR WHEN THE JET STREAM
SHIFTS NORTHEAST PLACING THE FASTER NORTHWEST FLOW ALOFT OVER
WYOMING BY 12Z TUESDAY. THIS WILL DRAW IN ADDITIONAL PACIFIC
MOISTURE FROM THE NORTHWEST ALONG WITH ISENTROPIC LIFT OVER WESTERN
WY TUESDAY WITH AN EXTENSIVE AREA OF ISENTROPIC LIFT SHIFTING TO OUR
NORTH OVER MONTANA BY TUESDAY NIGHT. THIS WILL JUSTIFY LIKELY POPS
IN THE WESTERN/BIG HORN MTNS AS WELL AS CHC POPS OVER THE NORTH HALF
OF THE LOWER ELEVATIONS OF THE CWA TUE/TUE NIGHT. THE JET STREAM
WILL THEN SHIFT NORTHEAST OF THE CWA BY WEDNESDAY.

AFTER THIS TIME FRAME...THE MODELS DIVERGE ONCE AGAIN WITH THE EURO
NOW THE MORE OPTIMISTIC MODEL PLACING A RIDGE OVER WY BY THURSDAY
AND THE GFS KEEPING THE DIRTY NORTHWEST FLOW OVER US THROUGH FRIDAY
WHICH IS IRONIC BECAUSE A COUPLE OF DAYS AGO BOTH THESE MODELS
PORTRAYED OPPOSITE SOLNS WITH THE GFS ADVERTISING A BUILDING RIDGE
AND THE EURO A POTENTIAL SNOW EVENT FOR THANKSGIVING. WITH THE
MODELS FLIP FLOPPING AND NO RUN TO RUN CONSISTENCY...ALL WE ARE
GOING TO DO IS INCREASE THE POPS A TAD OVER MAINLY NW WY FOR THE
SECOND HALF OF NEXT WEEK JUST IN CASE A SNOW EVENT DOES TAKE PLACE
DURING THIS TIME FRAME. MORE SPECIFICALLY...THE GFS PULLS IN COLDER
AIR FROM THE NORTHEAST OVER WY WITH MOST OF THE ASCT ISENTROPIC LIFT
FROM THIS ASCT WEATHER DISTURBANCE REMAINING TO OUR NORTH UP IN MT.

BY FRIDAY NIGHT...THE NW FLOW WILL BACK TO THE WEST AS THE RIDGE
FLATTENS. A MINOR DISTURBANCE MOVING THROUGH THE FLATTENING RIDGE
WITH ITS SHARE OF ISENTROPIC LIFT COULD BRING SOME LIGHT SNOW TO THE
FAR WEST SATURDAY.

TEMPERATURES NEXT WEEK WILL DEPEND LARGELY UPON WHETHER THE GFS OR
THE EURO PANS OUT SO KIND OF WENT WITH A BLEND. IN ANY EVENT...TEMPS
WILL BE MUCH MILDER THAN THEY HAVE BEEN DURING THE LAST COUPLE OF
WEEKS GIVEN THE LACK OF ANY ARCTIC INTRUSIONS NEXT WEEK.

&&

.AVIATION.../00Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

AREAS OF LLWS WILL CONTINUE OVER THE CENTRAL BASINS AS WEST WINDS
FL070-100 BETWEEN 45-50KTS THROUGH 06Z. THESE STRONGER WINDS WILL
MIX DOWN TO THE SURFACE FROM VCNTY 50NE SM KRKS-KCPR AND FROM
VCNTY KCOD- KDUB WHERE HIGH WIND WARNINGS ARE IN EFFECT. A STRONG
COLD FRONT WILL PUSH ACROSS THE AREA EARLY THIS EVENING. MTNS WILL
BE MOSTLY OBSCURED ALONG THE DIVIDE AHEAD OF THE FRONT WITH SOME
BLOW OVER PCPN IN THE VCNTY OF KLND-KCOD. A BAND OF SNOW WILL
LIKELY ACCOMPANY THE FRONT THIS EVENING ALONG WITH AREAS OF
MVFR/IFR -SN MAINLY VCNTY ALONG AND EAST OF THE BIGHORN RANGE AND
INTERSTATE 25. AREAS OF SFC NW WINDS AT 20-30KTS WITH GUSTS TO
40KTS WILL FOLLOW THE FRONT...DECREASING AFTER 06Z.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

MVFR/IFR CEILINGS AND VISIBILITIES REDUCED IN SNOW...BLOWING SNOW
AND FOG WILL CONTINUE ACROSS THE WEST THROUGH 18Z SUNDAY.  LLWS
WILL ALSO PERSIST ACROSS THE AREA AS FL070-100 WINDS BTWN
40-50KTS. A STRONG COLD FRONT WILL PUSH ACROSS THE AREA THIS
AFTERNOON AND EVENING WITH AREAS OF WEST SFC WIND 20-30KTS WITH
GUSTS TO 40KTS. MVFR/IFR CEILINGS AND VISIBILITIES WILL DECREASE
ACROSS THE WEST FROM 12Z THROUGH 18Z SUNDAY.

&&

.FIRE WEATHER...

SNOWFALL WILL CONTINUE MOST MOUNTAIN AREAS TONIGHT AND THEN
DECREASE THROUGH SUNDAY AS A COLD FRONT PASSES THROUGH.  STRONG WINDS
WILL CONTINUE EARLY THIS EVENING AND THEN DIMINISH. BEHIND THE
COLD FRONT EARLY SUNDAY...HIGH WINDS MAY DEVELOP IN THE WIND
RIVER BASIN AND NORTHERN JOHNSON COUNTIES AS THESE AREAS FAVOR
STRONGER WINDS IN NORTHWEST FLOW. TEMPERATURES WILL BE COLDER WITH
HIGHER HUMIDITY AND LOW MIXING HEIGHTS WITH POOR SMOKE DISPERSAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL MIDNIGHT MST TONIGHT WYZ003-019-020-022.

WINTER WEATHER ADVISORY UNTIL 6 AM MST SUNDAY WYZ016-026-027.

WINTER STORM WARNING UNTIL 6 AM MST SUNDAY
WYZ001-002-012>015-023>025.

HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON
WYZ010.

HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
WYZ016-017.

&&

SHORT TERM...C.BAKER
LONG TERM...LIPSON
AVIATION...C.BAKER
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Nov 22, 4:38 AM MST, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
438 AM MST SAT NOV 22 2014

WYZ001>020-022>030-231200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
438 AM MST SAT NOV 22 2014

...WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES FOR
WESTERN WYOMING THROUGH 6 AM SUNDAY...

...HIGH WIND WARNINGS FOR THE CODY FOOTHILLS...NATRONA COUNTY AND
THE GREEN AND RATTLESNAKE MOUNTAINS UNTIL MIDNIGHT TONIGHT...

...HIGH WIND WATCHES FOR PORTIONS OF CENTRAL WYOMING ON SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT SNOWFALL WILL PREVAIL ACROSS THE WESTERN MOUNTAINS AND
VALLEYS...ESPECIALLY DURING THE DAY. STRONG WINDS ACROSS PORTIONS OF
CENTRAL WYOMING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY...VERY STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL
WYOMING ON SUNDAY.  AREAS OF BLOWING AND DRIFTING SNOW OVER THE
NORTHERN MOUNTAINS.

TUESDAY AND TUESDAY NIGHT...SIGNIFICANT SNOWFALL POSSIBLE IN THE
WESTERN AND NORTHERN MOUNTAINS. AREAS OF STRONG WEST WINDS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOWFALL AMOUNTS...STRONG WIND GUSTS OVER 60 MPH AND
BLOWING SNOW LIMITING VISIBILITY OVER THE WEEKEND.

TEAM RIVERTON

In the hours before

Local storm report, Nov 22, 5:45 PM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
545 PM MST SAT NOV 22 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     NON-TSTM WND GST 6 WSW BAR NUNN          42.91N 106.46W
11/22/2014  M58 MPH          NATRONA            WY   ASOS

            ASOS STATION CASPER AIRPORT /CPR/

&&

NWS RIVERTON WY
IRIS SYSTEM
Special weather statement, Nov 22, 6:05 PM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
605 PM MST SAT NOV 22 2014

WYZ007-015>018-230200-
LANDER FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND
RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-
605 PM MST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 700
PM MST...

AT 558 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG WINDS ALONG AN APPROACHING COLD FRONT AND DISSIPATING SNOW
SHOWERS MOVING SOUTHEAST ACROSS THE UPPER WIND RIVER BASIN.

WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED AS THIS FRONT PUSHES ACROSS
THE WIND RIVER BASIN.

THE FRONT AND STRONG WIND GUSTS WILL BE NEAR...
HWY JCT 287 AND 26 AND U.S. HWY 26 MILE MARKER 100 AROUND 605 PM MST.
WINKLEMAN DOME AROUND 610 PM MST.
ETHETE AROUND 630 PM MST.
HUDSON AND RIVERTON BETWEEN 645 PM AND 7 PM MST.

LIGHT-WEIGHT OUTDOOR ITEMS...SUCH AS EMPTY TRASH CANS AND PATIO
FURNITURE...THAT ARE NOT SECURED MAY BE LIFTED AND BLOWN DOWNWIND.
TAKE SHELTER INSIDE IMMEDIATELY TO AVOID INJURY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4330 10774 4266 10834 4324 10925 4351 10893
TIME...MOT...LOC 0100Z 317DEG 39KT 4325 10905

MEUNIER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 6:05 PM MSTSpecial Weather StatementRIWFremont55 min

Nearby

High Wind Warnings in Wyoming, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.